Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Headache, calcified lesion in brain, nausea, heaviness in head

hi sir i am 29 year old male. since aug 2011 i am having head ack. CT done in aug 2011 reveals calcification . CT agaain done in mar 2012 reveals calcified lesion in rt parital region brain . again mri done in mar 2012 reveals normal study of brain. i have heavyness on right side of my head with vomiting type feeling ( no vomiting till now). suggest doctors in banglore for treatment.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You probably have a calcified granuloma in parietal region,but MRI bRAIN IS NORMAL. Symptoms of concern with calcified granuloma are seizures which may occur in few cases. Do not panic,mild heaviness in head and pain could be due to other reasons and please do not attribute it to your cranial lesion. Do consult a Neurologist who shall allay your worries.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor